# SDR CALA2025031802905

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N47275
- Make and model: Boeing 737-8
- Aircraft serial: 64610
- Aircraft time: 8,780 hours, 3,135 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR ARMING COVER DAMAGED 02R 1R SLIDE FALLING DOWN FROM COVER/PACK. CAPTAIN ADVISE ONLY DOOR 1R SLIDE HAS A PROBLEM, INSPECTED DOOR 1R SLIDE AND ADJUSTED SLIDE PACK ASSY. REF AMM TASK 25-66-01-200-802
